# SDR VNAA0712001

- Difficulty date: December 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 9,364 hours, 9,618 cycles
- Engine: Ge CF343B1
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE PERFORMED A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND TWO DAMAGED STATIC WICKS.  MAINTENANCE REPAIRED ALL DAMAGE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
